Skip to Main content Skip to Navigation
Journal articles

Markov-modulated stochastic recursive equations with applications to delay-tolerant networks

Abstract : We investigate a class of Markov-modulated stochastic recursive equations. This class includes multi-type branching processes with immigration as well as linear stochastic equations. Conditions are established for the existence of a stationary solution and expressions for the rst two moments of this solution are found. Furthermore, the transient characteristics of the stochastic recursion are investigated: we obtain the rst two moments of the transient solution as well. Finally, to illustrate our approach, the results are applied to the performance evaluation of packet forwarding in delay-tolerant mobile ad-hoc networks.
Document type :
Journal articles
Complete list of metadata

Cited literature [21 references]  Display  Hide  Download

https://hal.inria.fr/hal-00916920
Contributor : Eitan Altman <>
Submitted on : Tuesday, December 10, 2013 - 11:12:20 PM
Last modification on : Thursday, October 8, 2020 - 1:30:05 PM
Long-term archiving on: : Friday, March 14, 2014 - 10:16:20 AM

File

dieter.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Dieter Fiems, Eitan Altman. Markov-modulated stochastic recursive equations with applications to delay-tolerant networks. Performance Evaluation, Elsevier, 2013, 70 (11), pp.965-980. ⟨10.1016/j.peva.2013.06.001⟩. ⟨hal-00916920⟩

Share

Metrics

Record views

324

Files downloads

438